Aa
A
A
Close
Avatar universal
hair loss and colitis
After being diagnosed with colitis, I have had no syptoms for 4 months and am not on any special medicine, although a GI specialist is currently evaluating the proper meds to prescribe. In the last month or 2 my hair has started to fall out as if I were taking chemo.  Huge amounts of hair is lost when combing or after shampooing.  Could this be related to colitis is some way?  I am really concerned.


This discussion is related to Pentasa and hair loss.
Cancel
1 Answers
Page 1 of 1
Avatar universal
No, not to the colitis.  But medications, and other health problems can cause hair loss, you need to see your doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources